# SDR QXEA2012112301430

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 14,417 hours, 15,302 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Isis
- Part number: C16221AA02
- Part serial: 3899
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 6,549 hours, 7,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  NOTICED STANDBY ISI WAS BLANK ,CIRCUIT BREAKER WAS IN APPROX 15 MIN LATER ISI CAME BACK ON,  OPERATED NORMALLY FOR REMAINDER OF FLT.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. R & R ISI IAW AMM TASKS 34-12-16-000-801/400-801 & HS 34-0026 DUE TO ISI UNIT HAVING HISTORY OF PR. C/W PITOT/STATIC SYS LEAK CHECK IAW TC 6341102. LEAK CHECK PASSED. ISI OP CHECKS GOOD IAW AMM TASK 34-12-16-710-801. RETURNED TO SERVICE.
